# SDR A6WA200440149

- Difficulty date: October 13, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 5,721 hours, 8,443 cycles
- Engine: Ge CF343B1
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Contaminated
- Location: Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL THROUGH 80 KNOTS, STANDBY AIRSPEED INDICATION REMAINED AT 0 KNOTS.  INSPECTED STANDBY SYSTEM AND FOUND WATER TO BE IN SYSTEM.  PURGED WATER FROM SYSTEM AND PERFORMED LEAK CHECK IAW MM 34-11-00.  OPS CHECK GOOD.
